MathSciNet Relay Station
MathSciNet bibliographic data
MR2407083 47B33 (46E20 47A10)
Abdollahi, A. Self-commutators of automorphic composition operators on the Dirichlet space. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3185–3193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement